Apr 20, 2005
Dear mr. Keith, Since two years i have the combi reyataz,viread,epivir and 100mg Norvir. I have lipodystrophy and lipoatrophy. because of zerit and videx..(bad combination) Now i want to change my regime into reyataz,viread and trivia.. do think that will help to start fatrecovery . specially the legs and butt. I hope so .. Something new about Urdidine? We have to find a solution of the bad side affects. Sometimes i am desperate. Thanks. and regards.. Paul from Holland.
Response from Dr. Henry
I worry about the levels of atazanavir when patients are on tenofovir without ritonavir boosting. Fat recovery off offending meds can be very slow. In some cases I have used dual boosted PIs without any NRTIs in the hope (no data or strong opinion if that is working) that fat will be protected. Uridine looks promising so far but is still early in study and fairly expensive. Frustrating-yes! KH
Isn't it about time??
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.